# SDR FDEA202209072229

- Difficulty date: September 7, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 81,299 hours, 20,313 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320539
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR PANEL #233FF BELOW BALLMAT AREA   FOUND FORWARD EDGE BROKEN AT ( STATION 575 TO STATION 735 ) FLOOR PANEL #233FF WITH FORWARD BROKEN EDGE AT MAIN DECK STATION 575 - STATION   735 REMOVED AS PER AMM 53-21-04. FLOOR PANEL #233FF FABRICATED AS PER FEDEX   DRAWING SRZ-25-005 REVISION R. FLOOR PANEL #233FF INSTALLED AS PER AMM 53-21-04.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
